# SDR ASAA2013051294792

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 65,955 hours, 37,865 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RT HORIZONTAL STAB T/E OF IN SPAR SKIN STAB 97.  ACFT GROUNDED. CONFIRMED SKIN CRACK REF BNDT 51-00-00, FIG 23, PART 6 HFEC.  PERFORMED HFEC OF ADJACENT BAYS IAW SRM 55-10-01-2R-13, STEP Q, NO INDICATIONS NOTED. INSP NR 3. ACCOMPLISHED CAT B REPAIR IAW EA 400-55EA-10350 AND SRM 55-10-01-2R-113.
